Skip to Main content Skip to Navigation
Journal articles

Prechains and self duality

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186144
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:28:10 PM
Last modification on : Monday, September 2, 2019 - 9:43:09 AM

Links full text

Identifiers

Collections

Citation

Youssef Boudabbous, Christian Delhommé. Prechains and self duality. Discrete Mathematics, Elsevier, 2012, 312 (10), pp.1743-1765. ⟨10.1016/j.disc.2012.01.025⟩. ⟨hal-01186144⟩

Share

Metrics

Record views

179